Optimal Policy and Simple Algorithm for a Deteriorated Multi-Item EOQ Problem

DOI: 10.4236/ajor.2011.12007   PDF   HTML     4,403 Downloads   9,348 Views   Citations

Abstract

This paper considers a deteriorated multi-item economic order quantity (EOQ) problem, which has been studied in literature, but the algorithms used in the literature are limited. In this paper, we explore the optimal policy of this inventory problem by analyzing the structural properties of the model, and introduce a simple algorithm for generating the optimal solution to this problem. Numerical results are reported to show effi-cacy of the proposed method.

Share and Cite:

Zhang, B. and Wang, X. (2011) Optimal Policy and Simple Algorithm for a Deteriorated Multi-Item EOQ Problem. American Journal of Operations Research, 1, 46-50. doi: 10.4236/ajor.2011.12007.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] G. Hadley and T. M. Whitin, “Analysis of Inventory Systems,” Prentice-Hall, Englewood Cliffs, 1963.
[2] B. Zhang, X. Xu and Z. Hua, “A Binary Solution Method for the Multi-Product Newsboy Problem with Budget Constraint,” International Journal of Production Economics, Vol. 117, No. 1, 2009, pp. 136-141. doi:10.1016/j.ijpe.2008.10.003
[3] S. Sharma, “Revisiting the Shelf Life Constrained Multi- Product Manufacturing Problem,” European Journal of Operational Research, Vol. 193, No. 1, 2009, pp. 129-139. doi:10.1016/j.ejor.2007.10.045
[4] B. Zhang and S. F. Du, “Multi-Product Newsboy Problem with Limited Capacity and Outsourcing,” European Journal of Operational Research, Vol. 202, No. 1, 2010, pp. 107-113. doi:10.1016/j.ejor.2009.04.017
[5] B. Zhang, “Optimal Policy for a Mixed Production System with Multiple OEM and OBM Products,” International Journal of Production Economics, Vol. 130, No. 1, 2011, pp. 27-32. doi:10.1016/j.ijpe.2010.10.010
[6] B. Zhang and Z. S. Hua, “A Portfolio Approach to Multi-Product Newsboy Problem with Budget Constraint,” Computers & Industrial Engineering, Vol. 58, No. 4, 2010, pp. 759-765. doi:10.1016/j.cie.2010.02.007
[7] F. Raafat, “Survey of Literature on Continuously on Deteriorating Inventory Model,” Journal of Operational Research Society, Vol. 42, No. 1, 1991, pp. 27-37.
[8] T. K. Roy and M. Maiti, “Multi-Objective Models of Deteriorating Items with Some Constraints in a Fuzzy Environment,” Computers and Operations Research, Vol. 25, No. 12, 1998, pp. 1085-1095. doi:10.1016/S0305-0548(98)00029-X
[9] K. Goyal and B. C. Giri, “Recent Trends in Modeling of Deteriorating Inventory,” European Journal of Operational Research, Vol. 134, No. 1, 2001. pp. 1-16. doi:10.1016/S0377-2217(00)00248-4
[10] J. W. Ohlmann and J. C. Bean, “Resource-Constrained Management of Heterogeneous Assets with Stochastic Deterioration,” European Journal of Operational Research, Vol. 199, No. 1, 2009, pp. 198-208. doi:10.1016/j.ejor.2008.11.005
[11] Y. He, S. Y. Wang and K. K. Lai, “An Optimal Production-Inventory Model for Deteriorating Items with Multiple-Market Demand,” European Journal of Operational Research, Vol. 203, No. 3, 2010, pp. 593-600. doi:10.1016/j.ejor.2009.09.003
[12] M. Cheng and G. Wang, “A Note on the Inventory Model for Deteriorating Items with Trapezoidal Type Demand Rate,” Computers & Industrial Engineering, Vol. 56, No. 4, 2009, pp. 1296-1300. doi:10.1016/j.cie.2008.07.020
[13] J. Li, T. C. E. Cheng and S. Wang, “Analysis of Postponement Strategy For Perishable Items by EOQ-Based Models,” International Journal of Production Economics, Vol. 107, No. 1, 2007, pp. 31-38. doi:10.1016/j.ijpe.2006.01.007
[14] N. K. Mandal, T. K. Roy and M. Maiti, “Inventory Model Of Deteriorated Items with A Constraint: A geometric programming approach,” European Journal of Operational Research, Vol. 173, No. 1, 2006, pp. 199-210. doi:10.1016/j.ejor.2004.12.002
[15] B. Zhang and Z. Hua, “A Unified Method for a Class of Convex Separable Nonlinear Knapsack Problems,” European Journal of Operational Research, Vol. 191, No. 1, 2008, pp. 1-6. doi:10.1016/j.ejor.2007.07.005
[16] R. M. Corless, G. H. Gonnet, D. E. G. Hare, D. J. Jeffrey and D. E. Knuth, “On the Lambert W Function,” Advances in Computational Mathematics, Vol. 5, No. 1, 1996, pp. 329-359. doi:10.1007/BF02124750

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.